# SDR SWIA97855

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Syst
- Condition: Reqd Service
- Location: Green Hyd Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GREEN SYSTEM LOW LEVEL AND LOW PRESS LIGHT CAME ON AND GAUGE READS ZERO IN LEVEL FLIGHT.  CALLED OUT EMERGENCY EQUIPMENT, MADE NORMAL LANDING WITH NO PROBLEMS.  SERVICED GREEN SYSTEM WITH 5606 AND DRAINED WATER OUT OF RESERVOIR, OPS CHECKS GOOD.
